TU Darmstadt / ULB / TUbiblio

A weighted Lq-approach to Oseen flow around a rotating body

Farwig, R. ; Krbec, M. ; Necasova, S. (2008):
A weighted Lq-approach to Oseen flow around a rotating body.
31, In: Mathematical Methods in the Applied Sciences, (5), pp. 551-574. Wiley & Sons Ltd., ISSN 0170-4214,
DOI: 10.1002/mma.925,
[Article]

Item Type: Article
Erschienen: 2008
Creators: Farwig, R. ; Krbec, M. ; Necasova, S.
Title: A weighted Lq-approach to Oseen flow around a rotating body
Language: English
Journal or Publication Title: Mathematical Methods in the Applied Sciences
Volume: 31
Number: 5
Publisher: Wiley & Sons Ltd.
Divisions: 04 Department of Mathematics
04 Department of Mathematics > Analysis
Date Deposited: 19 Nov 2008 16:27
DOI: 10.1002/mma.925
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details